MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 18.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 18.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 2296003105
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during a cancer of a mandibular gingiva surgery, the blade broke at the mount.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
PRECISION THIN (9.0 X 0.38 X 18.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16719384
Report Number3015967359-2023-00709
Device Sequence Number6111910
Product Code GFA
UDI-Device Identifier04546540046468
UDI-Public04546540046468
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296003105
Device Catalogue Number2296003105
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown